skip to content
Special values of Dirichlet series, monodromy, and the periods of automorphic forms Preview this item
ClosePreview this item
Checking...

Special values of Dirichlet series, monodromy, and the periods of automorphic forms

Author: Peter Stiller
Publisher: Providence, R.I., USA : American Mathematical Society, ©1984.
Series: Memoirs of the American Mathematical Society, no. 299.
Edition/Format:   Print book : EnglishView all editions and formats
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Material Type: Internet resource
Document Type: Book, Internet Resource
All Authors / Contributors: Peter Stiller
ISBN: 0821823000 9780821823002
OCLC Number: 10532968
Notes: "May 1984, volume 49, number 299 (first of 5 numbers)."
Description: iv, 116 pages ; 26 cm.
Contents: Introduction Periods of automorphic forms Locally split extensions of flat vector bundles bis. Automorphic forms attached to the symmetric powers of a second order differential equation and their periods Descent Differential equations associated to automorphic forms Examples.
Series Title: Memoirs of the American Mathematical Society, no. 299.
Responsibility: Peter Stiller.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/10532968> # Special values of Dirichlet series, monodromy, and the periods of automorphic forms
    a schema:CreativeWork, schema:Book ;
   library:oclcnum "10532968" ;
   library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/3392870#Place/providence_r_i_usa> ; # Providence, R.I., USA
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
   schema:about <http://experiment.worldcat.org/entity/work/data/3392870#Topic/dirichlet_reihe> ; # Dirichlet-Reihe
   schema:about <http://id.worldcat.org/fast/824129> ; # Automorphic forms
   schema:about <http://dewey.info/class/510/e19/> ;
   schema:about <http://experiment.worldcat.org/entity/work/data/3392870#Topic/automorphe_form> ; # Automorphe Form
   schema:about <http://id.worldcat.org/fast/893468> ; # Differential equations, Linear
   schema:about <http://experiment.worldcat.org/entity/work/data/3392870#Topic/dirichlet_series> ; # Dirichlet series
   schema:about <http://experiment.worldcat.org/entity/work/data/3392870#Topic/monodromie> ; # Monodromie
   schema:about <http://experiment.worldcat.org/entity/work/data/3392870#Topic/series_matematica> ; # Series (Matematica)
   schema:about <http://experiment.worldcat.org/entity/work/data/3392870#Topic/differential_equations_linear> ; # Differential equations, Linear
   schema:about <http://id.worldcat.org/fast/894623> ; # Dirichlet series
   schema:about <http://experiment.worldcat.org/entity/work/data/3392870#Topic/automorphic_forms> ; # Automorphic forms
   schema:bookFormat bgn:PrintBook ;
   schema:copyrightYear "1984" ;
   schema:creator <http://viaf.org/viaf/7480721> ; # Peter Stiller
   schema:datePublished "1984" ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/3392870> ;
   schema:inLanguage "en" ;
   schema:isPartOf <http://worldcat.org/issn/0065-9266> ; # Memoirs of the American Mathematical Society,
   schema:isPartOf <http://experiment.worldcat.org/entity/work/data/3392870#Series/memoirs_of_the_american_mathematical_society> ; # Memoirs of the American Mathematical Society ;
   schema:name "Special values of Dirichlet series, monodromy, and the periods of automorphic forms"@en ;
   schema:productID "10532968" ;
   schema:publication <http://www.worldcat.org/title/-/oclc/10532968#PublicationEvent/providence_r_i_usa_american_mathematical_society_1984> ;
   schema:publisher <http://experiment.worldcat.org/entity/work/data/3392870#Agent/american_mathematical_society> ; # American Mathematical Society
   schema:url <http://digitool.hbz-nrw.de:1801/webclient/DeliveryManager?pid=1896318&custom%5Fatt%5F2=simple%5Fviewer> ;
   schema:url <http://www.gbv.de/dms/hbz/toc/ht002390061.pdf> ;
   schema:workExample <http://worldcat.org/isbn/9780821823002> ;
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/10532968> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/3392870#Agent/american_mathematical_society> # American Mathematical Society
    a bgn:Agent ;
   schema:name "American Mathematical Society" ;
    .

<http://experiment.worldcat.org/entity/work/data/3392870#Place/providence_r_i_usa> # Providence, R.I., USA
    a schema:Place ;
   schema:name "Providence, R.I., USA" ;
    .

<http://experiment.worldcat.org/entity/work/data/3392870#Series/memoirs_of_the_american_mathematical_society> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/10532968> ; # Special values of Dirichlet series, monodromy, and the periods of automorphic forms
   schema:name "Memoirs of the American Mathematical Society ;" ;
    .

<http://experiment.worldcat.org/entity/work/data/3392870#Topic/differential_equations_linear> # Differential equations, Linear
    a schema:Intangible ;
   schema:name "Differential equations, Linear"@en ;
    .

<http://experiment.worldcat.org/entity/work/data/3392870#Topic/series_matematica> # Series (Matematica)
    a schema:Intangible ;
   schema:name "Series (Matematica)"@en ;
    .

<http://id.worldcat.org/fast/824129> # Automorphic forms
    a schema:Intangible ;
   schema:name "Automorphic forms"@en ;
    .

<http://id.worldcat.org/fast/893468> # Differential equations, Linear
    a schema:Intangible ;
   schema:name "Differential equations, Linear"@en ;
    .

<http://id.worldcat.org/fast/894623> # Dirichlet series
    a schema:Intangible ;
   schema:name "Dirichlet series"@en ;
    .

<http://viaf.org/viaf/7480721> # Peter Stiller
    a schema:Person ;
   schema:birthDate "1951" ;
   schema:familyName "Stiller" ;
   schema:givenName "Peter" ;
   schema:name "Peter Stiller" ;
    .

<http://worldcat.org/isbn/9780821823002>
    a schema:ProductModel ;
   schema:isbn "0821823000" ;
   schema:isbn "9780821823002" ;
    .

<http://worldcat.org/issn/0065-9266> # Memoirs of the American Mathematical Society,
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/10532968> ; # Special values of Dirichlet series, monodromy, and the periods of automorphic forms
   schema:issn "0065-9266" ;
   schema:name "Memoirs of the American Mathematical Society," ;
    .

<http://www.worldcat.org/title/-/oclc/10532968>
    a genont:InformationResource, genont:ContentTypeGenericResource ;
   schema:about <http://www.worldcat.org/oclc/10532968> ; # Special values of Dirichlet series, monodromy, and the periods of automorphic forms
   schema:dateModified "2018-03-11" ;
   void:inDataset <http://purl.oclc.org/dataset/WorldCat> ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.